Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Uniqueness of Diffeomorphism Invariant States on Holonomy - Flux Algebras
Authors: Lewandowski, Jerzy; Okolow, Andrzej; Sahlmann, Hanno; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Communications in Mathematical Physics
Volume: 267
Issue / Number: 3
Start Page: 703
End Page: 733
Document Type: Article
ID: 221776.0
 
Full text / Content available
Mechanics of multidimensional isolated horizons
Authors: Korzynski, Mikolaj; Lewandowski, Jerzy; Pawlowski, Tomasz
Date of Publication (YYYY-MM-DD): 2005-06-07
Title of Journal: Classical and Quantum Gravity
Volume: 22
Issue / Number: 11
Start Page: 2001
End Page: 2016
Document Type: Article
ID: 251033.0
 
Full text / Content available
Quasi-local rotating black holes in higher dimension: geometry
Authors: Lewandowski, Jerzy; Pawlowski, Tomasz
Date of Publication (YYYY-MM-DD): 2005-05-07
Title of Journal: Classical and Quantum Gravity
Volume: 22
Issue / Number: 9
Start Page: 1573
End Page: 1598
Document Type: Article
ID: 251036.0
 
Full text / Content available
Black-hole entropy from quantum geometry
Authors: Domagala, M.; Lewandowski, Jerzy
Date of Publication (YYYY-MM-DD): 2004-11-21
Title of Journal: Classical and Quantum Gravity
Volume: 21
Issue / Number: 22
Start Page: 5233
End Page: 5243
Document Type: Article
ID: 214616.0
Background independent quantum gravity: a status report
Authors: Ashtekar, Abhay; Lewandowski, Jerzy
Date of Publication (YYYY-MM-DD): 2004-08-07
Title of Journal: Classical and Quantum Gravity
Volume: 21
Issue / Number: 15
Start Page: R53
End Page: R152
Document Type: Article
ID: 214615.0
Spacetimes foliated by Killing horizons
Authors: Pawlowski, Tomasz; Lewandowski, Jerzy; Jezierski, Jazek
Date of Publication (YYYY-MM-DD): 2004-02-21
Title of Journal: Classical and Quantum Gravity
Volume: 21
Issue / Number: 4
Start Page: 1237
End Page: 1251
Document Type: Article
ID: 214660.0
 
Full text / Content available
Extremal Isolated Horizons: A Local Uniqueness Theorem
Authors: Lewandowski, Jerzy; Pawlowski, Tomasz
Date of Publication (YYYY-MM-DD): 2003-02-21
Title of Journal: Classical and Quantum Gravity
Volume: 20
Issue / Number: 4
Start Page: 587
End Page: 606
Document Type: Article
ID: 3122.0
 
Full text / Content available
Geometric Characterizations of the Kerr Isolated Horizon
Authors: Lewandowski, Jerzy; Pawlowski, Tomasz
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: International Journal of Modern Physics D
Volume: 11
Issue / Number: 5
Start Page: 739
End Page: 746
Document Type: Article
ID: 3106.0
 
Full text / Content available
Spacetimes admitting isolated horizons.
Authors: Lewandowski, Jerzy
Date of Publication (YYYY-MM-DD): 2000-02-21
Title of Journal: Classical and Quantum Gravity
Volume: 17
Issue / Number: 4
Start Page: L53
End Page: L59
Document Type: Article
ID: 206201.0
 
Full text / Content available
2-form gravity of the Lorentzian signature.
Authors: Lewandowski, Jerzy; Okolow, Andrzej
Date of Publication (YYYY-MM-DD): 2000-02-07
Title of Journal: Classical and Quantum Gravity
Volume: 17
Issue / Number: 3
Start Page: L47
End Page: L51
Document Type: Article
ID: 206202.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.